关注
Yun Yang
Yun Yang
Assistant Professor, Virginia Tech
在 vt.edu 的电子邮件经过验证
标题
引用次数
引用次数
年份
Horseshoes for mappings with hyperbolic measures
Y Yang
arXiv preprint arXiv:1411.6949, 2014
112014
Hyperbolic periodic points for chain hyperbolic homoclinic classes
W Sun, Y Yang
arXiv preprint arXiv:1505.06148, 2015
102015
Computability of topological pressure on compact shift spaces beyond finite type
M Burr, S Das, C Wolf, Y Yang
Nonlinearity 35 (8), 4250, 2022
62022
Non-stationary almost sure invariance principle for hyperbolic systems with singularities
J Chen, Y Yang, HK Zhang
Journal of Statistical Physics 172, 1499-1524, 2018
62018
Lyapunov exponents for random perturbations of coupled standard maps
A Blumenthal, J Xue, Y Yang
Communications in Mathematical Physics, 1-31, 2020
52020
Positive Lyapunov exponent for random perturbations of predominantly expanding multimodal circle maps
A Blumenthal, Y Yang
arXiv preprint arXiv:1805.09219, 2018
52018
The 𝐶¹ density of nonuniform hyperbolicity in 𝐶^{𝑟} conservative diffeomorphisms
C Liang, Y Yang
Proceedings of the American Mathematical Society 145 (4), 1539-1552, 2017
42017
Positive Lyapunov exponent for random perturbations of predominantly expanding multimodal circle maps
A Blumenthal, Y Yang
Annales de l'Institut Henri Poincaré C 39 (2), 419-455, 2022
32022
Entropy rigidity for 3D conservative Anosov flows and dispersing billiards
J De Simoi, M Leguil, K Vinhage, Y Yang
Geometric and Functional Analysis 30 (5), 1337-1369, 2020
32020
Stable and non-symmetric pitchfork bifurcations
E Pujals, M Shub, Y Yang
Science China Mathematics 63, 1837-1852, 2020
22020
A topological classification of locally constant potentials via zero-temperature measures
C Wolf, Y Yang
Transactions of the American Mathematical Society 372 (5), 3113-3140, 2019
22019
Exponential rate of periodic points and metric entropy in nonuniformly hyperbolic systems
G Liao, W Sun, Y Yang
Journal of Mathematical Analysis and Applications 434 (2), 1253-1266, 2016
22016
Every compact manifold carries a hyperbolic diffeomorphism with countably infinitely many ergodic components
J Chen, H Hu, Y Yang
arXiv preprint arXiv:2308.00297, 2023
2023
Livšic measurable rigidity for 𝒞¹ generic volume-preserving Anosov systems
Y Yang
Proceedings of the American Mathematical Society 144 (3), 1119-1127, 2016
2016
系统目前无法执行此操作,请稍后再试。
文章 1–14